# SDR GTIA2020031635096

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 11,367 hours, 4,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTED MUSTY SMELL IN AFT GALLEY AREA  -PERFORM CABIN ODOR TSM 05-50-00-810--801-A INSPECTED AC SYSTEMS PACK INLETS APU INTAKE AND AC BELLY NO NOTICEABLE LEAKS FOUND AIRCEAFT FOUND OK FOR SERVICE MOC NOTIFIED.
